Couldn't find what you looking for?

TRY OUR SEARCH!


I was at my friend’s house and there I saw something strange. Her mother acted very strange, but my friend seems to accept it with no problem. I guess she get used to that kind of behave of her mother. I didn’t want to ask anything to look stupid, but I really want to know what her problem was. Maybe you can tell me what it could be, because I saw there two kind of drugs, Lamictal and Lithium.

Loading...


Lithium is indicated in the treatment of maniac episodes of maniac-depressive illness. Maintenance therapy prevents or diminishes the intensity of subsequent episodes in those maniac depressive patients with a history of mania. Typical symptoms of mania include pressure of speech, motor hyperactivity, and reduced need for sleep. Also you might notice flight of ideas, grandiosity, elation, poor judgment, aggressiveness and possibility hostility. When Lithium is given to a patient experiencing a maniac episode it can produce a normalization of symptomatology within 1 to 3 weeks. Lamictal is used in adults with partial onset seizures and generalizes seizures syndrome of Lennox-Gestaut syndrome in pediatric and adult patients. As you see, diseases that are treated with Lithium and Lamictal are similar. It might be that her doctor tried to combine those two drugs to increase symptoms. Obviously her problem are seizures and some kind of depressive illness, what explain her behave and using of Lamictal and Lithium. Also I have to tell you it is not so bad to ask your friend carefully what happened to her. It should sound as friendly care, which is recommended to show family of those patients with mental disorders.
Reply

Loading...

I take both Lithium and Lamictal and I have bipolar disorder (manic depression) Having both those meds in her posession does not mean that the lamictal is for seizures per say, actually lamictal was prescribed to me to increase the effectiveness of meds to my disorder...it has actually been shown that lamictal is a lot more effective as a mood stabilizer than a medication for seizures and it's use is limited to few types of seizures...I do not have seizures, nor have i ever had them, so she may have seizures and bipolar or she may just be bipolar...hope this helped.
Reply

Loading...

I am taking Lamictal but not Lithium and I am Bi Polar as well. Lamical is used to change the chemical make up of the area in your brain where you would have seizures, but it slowly over time creates a new scale for moods that is less extreme, hence making it a mood stabilizer. :-)
Reply

Loading...

lamictal is used a mood stabilizer as well.. i've been on it for almost a month for bipolar.. even the dr increased the dosage and i still have no effect from it..

bleh i hate it

but i guess it's better than stupid geodon.. gawed
Reply

Loading...